Uniform bounds for Fourier coefficients of theta-series with arithmetic applications

Volume 114 / 2004

Valentin Blomer Acta Arithmetica 114 (2004), 1-21 MSC: 11E25, 11F11, 11E20, 11N25. DOI: 10.4064/aa114-1-1

Authors

  • Valentin BlomerDepartment of Mathematics
    University of Toronto
    100 St. George Street
    Toronto, Ontario, Canada M5S 3G3
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image